Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 43, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 30, 2017, 12:31 AM CDT for Cameron Parish, Vermilion Parish, Louisiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2017, 12:31 AM CDT (05:31 UTC)
- Expired
- Mar 30, 2017, 1:15 AM CDT
- In force
- 44 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cameron Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 67 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 7:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1539 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.5
The text
As transmitted.
489
WUUS54 KLCH 300531
SVRLCH
LAC023-113-300615-
/O.NEW.KLCH.SV.W.0043.170330T0531Z-170330T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
1231 AM CDT THU MAR 30 2017
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Southeastern Cameron Parish in southwestern Louisiana...
Northwestern Vermilion Parish in southwestern Louisiana...
* Until 115 AM CDT
* At 1230 AM CDT, a severe thunderstorm was located near Rockefeller
Wildlife Range, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gueydan, Rockefeller Wildlife Range and Florence Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
A tornado watch remains in effect until 300 AM CDT for southwestern
Louisiana.
LAT...LON 2962 9276 2972 9298 3008 9252 2984 9233
2959 9267
TIME...MOT...LOC 0530Z 228DEG 32KT 2971 9285
HAIL...1.00IN
WIND...60MPH
$$
Tingler1 follow-up statement
010
WWUS54 KLCH 300609
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
109 AM CDT THU MAR 30 2017
LAC023-113-300615-
/O.CON.KLCH.SV.W.0043.000000T0000Z-170330T0615Z/
Cameron LA-Vermilion LA-
109 AM CDT THU MAR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN CAMERON AND NORTHWESTERN VERMILION PARISHES...
At 109 AM CDT, a severe thunderstorm was located 14 miles south of
Klondike, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Gueydan and Florence Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A tornado watch remains in effect until 300 AM CDT for southwestern
Louisiana.
LAT...LON 2961 9272 2962 9274 2962 9277 2997 9260
3008 9252 2984 9233 2959 9267
TIME...MOT...LOC 0609Z 237DEG 26KT 2983 9258
HAIL...1.00IN
WIND...60MPH
$$
TinglerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 11:24 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Mar 29, 11:24 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1124 PM CDT Wed Mar 29 2017
.UPDATE...
Have updated and lowered pops but still will continue the TOR
Watch until actvty moves out of area.
&&
.PREV DISCUSSION... /issued 1017 PM CDT Wed Mar 29 2017/
UPDATE...
Storm actvty has ended across se TX this eve. Storms have weaken
ovr srn LA but this is xpcd to be shorted lived w/ redevelopment
xpcd ovrnght. Meanwhile storms cont to train into srn La and this
actvty is xpcd to cont thru the next svrl hrs. A Flash Flood
Warning has been posted. Trying to clear actvty for TOR Watch but
with actvty contg will wait till this has completed its course.
PREV DISCUSSION... /issued 647 PM CDT Wed Mar 29 2017/
AVIATION...
Storms this evening continue to effect TAF locations this activity
is expected to continue through the next several hours. Storms are
moving to the northeast.
PREV DISCUSSION... /issued 506 PM CDT Wed Mar 29 2017/
UPDATE...
As coordination with SPC, have areal extended the Tornado Watch 98
into Rapides Parish, as convection may enter that area a little
sooner.
Rua
PREV DISCUSSION... /issued 422 PM CDT Wed Mar 29 2017/
SEVERE WEATHER POTENTIAL THROUGH THE EVENING INTO OVERNIGHT...
HEAVY RAINFALL AND SEVERE POTENTIAL AGAIN OVER THE WEEKEND...
SYNOPSIS...
Will be brief as severe weather ongoing in the forecast area.
Tornado Watch is in effect until 9 pm for a majority of the
western portion of the forecast area. Enhanced Risk for Severe
Storms into the evening and overnight period.
Rua
DISCUSSION...
A vigorous storm system will be moving across the southern
plains tonight into early Thursday. Jet streak and strong positive
vorticity will be rounding the upper level system and across the
forecast for the evening into the overnight hours. Meanwhile,
strong low level jet and abundant gulf moisture will be in place.
Therefore, supercell clusters of thunderstorms will continue for
the remainder of the afternoon, possibly consolidating into a
squall line later this evening and overnight. All forms of severe
weather will be possible. Strong wind damage and large hail, with
a few tornadoes, as cells should have good rotation from the
elevated shear.
Dry slot should move in during the overnight hours quickly
tapering off activity by the morning hours.
A couple of fair weather days, until the next storm system
organizes and moves through the region. Looks like main event will
be late Sunday into early Monday, with heavy rainfall and severe
weather potential. However, GFS does show a lead short wave moving
across late Saturday and Saturday Night, that the ECMWF does not
pick up on. At this point will just have chance pops for that time
period before likely pops on late Sunday into Sunday Night.
Rua
MARINE...
Strong south winds will begin to decrease later tonight as the low
pressure system begins to depart the region and pressure gradient
relaxes.
Rua
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 66 77 54 84 / 20 20 10 0
LCH 65 77 58 82 / 50 20 10 0
LFT 71 80 58 85 / 100 40 10 0
BPT 62 79 58 84 / 20 20 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 1 AM CDT Thursday for GMZ450-452-455-
470-472-475.
&&
PUBLIC...19Hazardous weather outlook, Mar 29, 6:18 AM CDT, 18 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 618 AM CDT Wed Mar 29 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 301130- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 618 AM CDT Wed Mar 29 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight There is a slight to enhanced risk of severe thunderstorms today and tonight. While uncertainty exists with the exact timing and evolution, scattered to numerous thunderstorms are expected to develop or spread into East Texas this afternoon, with activity continuing to spread east into Louisiana tonight. All modes of severe weather are possible, which includes tornadoes, damaging winds, and large hail. South winds are forecast to increase and become gusty this afternoon across areas generally along and south of I-10 and over parts of East Central Louisiana. A wind Advisory is in effect for these areas from noon through 6 pm, and may need to be extended further in time for areas near the coast. Another upper level storm system will affect the region Saturday night through Sunday night. Considerable variability is present in model guidance at this time, but it appears that at least some severe weather and/or locally heavy rainfall risk will accompany this system as well. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are expected to continue over East Central and South Central Louisiana early Thursday morning before pushing across the Atchafalaya River as a cold front sweeps through the area. Severe weather will continue to be possible with this activity. Another upper level storm system will affect the region Saturday night through Sunday night. Considerable variability is present in model guidance at this time, but it appears that at least some severe weather and/or locally heavy rainfall risk will accompany this system as well. .SPOTTER INFORMATION STATEMENT... Storm spotter activation may be needed later today and tonight. GMZ430-432-435-450-452-455-470-472-475-301130- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 618 AM CDT Wed Mar 29 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Gusty south winds and rough seas are expected to continue today, and small craft advisories are in effect today and into this evening. Winds are expected to gradually subside from west to east tonight. In addition, an upper level storm system crossing the region will bring a risk of severe thunderstorms this afternoon and tonight. All modes of severe weather will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are expected to continue over the Gulf waters into Thursday morning, pushing east of the area by afternoon as a cold front sweeps through the area. Severe weather will continue to be possible with this activity. Another upper level storm system will affect the region Saturday night through Monday. Considerable variability is present in model guidance at this time, but it appears that at least some severe weather and/or locally heavy rainfall risk will accompany this system as well. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. 13
In the hours before
Special weather statement, Mar 29, 10:43 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1043 PM CDT WED MAR 29 2017
LAZ045-052-053-300430-
Iberia LA-Vermilion LA-Upper St. Martin LA-
1043 PM CDT WED MAR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR IBERIA...EAST CENTRAL VERMILION
AND CENTRAL ST. MARTIN PARISHES UNTIL 1130 PM CDT...
At 1043 PM CDT, Doppler radar was tracking a strong thunderstorm near
Loreauville, or 7 miles south of Catahoula, moving northeast at 50
mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
New Iberia, Abbeville, Catahoula, St. Martinville, Jeanerette, Avery
Island, Erath, Delcambre, Loreauville, Cade, Butte La Rose, Esther,
Lydia, Acadiana Regional Airport, Jefferson Island, Coteau, Lake
Fausse Pointe, Henry and Weeks Island.
A tornado watch remains in effect until 300 AM CDT for south central
and southwestern Louisiana.
LAT...LON 2974 9185 2975 9188 2976 9188 2980 9185
2978 9183 2982 9182 2983 9197 2979 9198
2976 9208 2983 9224 3004 9199 3003 9197
3035 9163 3025 9158 3023 9147 3011 9147
3010 9143
TIME...MOT...LOC 0343Z 227DEG 42KT 3011 9171
JonesLocal storm report, Mar 29, 10:56 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1056 PM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLASH FLOOD SULPHUR 30.23N 93.36W
03/29/2017 CALCASIEU LA PUBLIC
PUBLIC REPORTED FLOODING INTO HOME IN SULPHUR
&&
K. KUYPERLocal storm report, Mar 29, 11:16 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1116 PM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HAIL 5 SSW SCOTT 30.18N 92.13W
03/29/2017 E1.00 INCH LAFAYETTE LA PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL VIA SOCIAL MEDIA.
&&
DJONESSpecial weather statement, Mar 29, 11:25 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1125 PM CDT WED MAR 29 2017
LAZ045-052>054-300530-
Iberia LA-Vermilion LA-Upper St. Martin LA-St. Mary LA-
1125 PM CDT WED MAR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR IBERIA...NORTHWESTERN ST. MARY...
NORTHEASTERN VERMILION AND CENTRAL ST. MARTIN PARISHES UNTIL 1230 AM
CDT...
At 1125 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Fausse Pointe, or near Jeanerette, moving northeast at 50 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
New Iberia, Abbeville, Catahoula, Franklin, St. Martinville,
Jeanerette, Cypremort Point, Avery Island, Erath, Delcambre,
Loreauville, Cade, Glencoe, Lydia, Acadiana Regional Airport,
Jefferson Island, Sorrel, Coteau, Lake Fausse Pointe and Charenton.
A tornado watch remains in effect until 300 AM CDT for south central
and southwestern Louisiana.
LAT...LON 2996 9141 2995 9147 2993 9145 2976 9164
2975 9176 2970 9186 2975 9188 2980 9185
2978 9183 2982 9182 2982 9196 2993 9210
3032 9162 3024 9157 3023 9148 3010 9146
3006 9137 3006 9130
TIME...MOT...LOC 0425Z 227DEG 42KT 2998 9165
JonesLocal storm report, Mar 29, 11:43 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1143 PM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL BRANCH 30.35N 92.27W
03/29/2017 E1.00 INCH ACADIA LA PUBLIC
&&
K. KUYPERSpecial weather statement, Mar 30, 12:19 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1219 AM CDT THU MAR 30 2017
LAZ052-074-300615-
Vermilion LA-East Cameron LA-
1219 AM CDT THU MAR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON AND NORTHWESTERN
VERMILION PARISHES UNTIL 115 AM CDT...
At 1218 AM CDT, Doppler radar was tracking a strong thunderstorm near
Grand Chenier, moving northeast at 25 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Grand Chenier, Klondike, Rockefeller Wildlife Range and Florence
Landing.
A tornado watch remains in effect until 300 AM CDT for southwestern
Louisiana.
LAT...LON 2966 9284 2975 9303 2975 9301 2976 9303
3007 9264 3010 9261 2984 9237 2960 9269
TIME...MOT...LOC 0518Z 232DEG 22KT 2969 9291
JonesThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:00 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis | 45 min |
| Mar 29, 7:03 PM CDT | Special Weather Statement | LCH | Allen, Jefferson Davis | 57 min |
| Mar 29, 7:42 PM CDT | Special Weather Statement | LCH | Acadia | 48 min |
| Mar 29, 7:53 PM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 6 hr |
| Mar 29, 8:00 PM CDT | Tornado Warning | LCH | Acadia, Jefferson Davis | 30 min |
| Mar 29, 8:20 PM CDT | Special Weather Statement | LCH | Acadia, Lafayette, Saint Landry | 40 min |
| Mar 29, 8:27 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Lafayette, Saint Landry | 48 min |
| Mar 29, 8:27 PM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 12 min |
| Mar 29, 8:50 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion | 40 min |
| Mar 29, 9:23 PM CDT | Special Weather Statement | LCH | Calcasieu | 52 min |
| Mar 29, 9:25 PM CDT | Special Weather Statement | LCH | Acadia | 35 min |
| Mar 29, 9:28 PM CDT | Special Weather Statement | LCH | Vermilion | 32 min |
| Mar 29, 9:30 PM CDT | Special Weather Statement | LCH | Saint Martin | 30 min |
| Mar 29, 9:44 PM CDT | Areal Flood Advisory | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 3 hr |
| Mar 29, 9:56 PM CDT | Special Weather Statement | LCH | Saint Martin | 49 min |
| Mar 29, 10:30 PM CDT | Flash Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 6 hr |
| Mar 29, 10:43 PM CDT | Special Weather Statement | LCH | Saint Martin | 47 min |
| Mar 29, 11:25 PM CDT | Special Weather Statement | LCH | Saint Martin | 65 min |
| Mar 30, 12:19 AM CDT | Special Weather Statement | LCH | Vermilion | 56 min |
| Mar 30, 12:26 AM CDT | Special Marine Warning | LCH | 49 min | |
| Mar 30, 12:32 AM CDT | Special Weather Statement | LCH | Saint Martin | 43 min |
| Mar 30, 1:14 AM CDT | Special Marine Warning | LCH | 61 min | |
| Mar 30, 1:17 AM CDT | Special Weather Statement | LCH | Vermilion | 43 min |
| Mar 30, 1:42 AM CDT | Flash Flood Warning | LCH | Saint Landry | 5 hr |
| Mar 30, 1:45 AM CDT | Areal Flood Advisory | LCH | Lafayette, Saint Martin | 4 hr |
| Mar 30, 1:55 AM CDT | Areal Flood Warning | LCH | Calcasieu, Jefferson Davis | 6 hr |
| Mar 30, 2:05 AM CDT | Special Weather Statement | LCH | Vermilion | 40 min |
| Mar 30, 2:10 AM CDT | Special Marine Warning | LCH | 65 min | |
| Mar 30, 2:20 AM CDT | River Flood Warning | LCH | Calcasieu | 16 days |
| Mar 30, 2:40 AM CDT | Special Weather Statement | LCH | Iberia, Saint Martin, St. Mary | 50 min |
| Mar 30, 3:10 AM CDT | Special Marine Warning | LCH | 95 min | |
| Mar 30, 3:20 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 3 hr |
| Mar 30, 4:31 AM CDT | Areal Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 6 hr |
| Mar 30, 4:45 AM CDT | Special Weather Statement | LCH | Assumption | 45 min |
| Mar 30, 4:55 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 7 days |
| Mar 30, 5:16 AM CDT | River Flood Warning | LCH | Calcasieu | 29 hr |
| Mar 30, 6:06 AM CDT | Special Marine Warning | LCH | 84 min | |
| Mar 30, 6:18 AM CDT | Special Weather Statement | LCH | St. Mary | 42 min |
| Mar 30, 6:21 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 114 min |
| Mar 30, 6:29 AM CDT | Severe Thunderstorm Warning | LCH | St. Mary | 27 min |
| Mar 30, 9:12 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 3 hr |
| Mar 30, 10:06 AM CDT | River Flood Warning | LCH | Calcasieu | 34 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.